# SDR FDEA202101150125

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 3,325 hours, 1,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114T4415
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TRAILING EDGE LOWER SURFACE HAS GOUGE OUTBOARD OF INBOARD AUX TRACK.  REPAIRED IAW B767 SRM 57-43-02-2R FIG 201 AND SRM 51-70-10-2R.  APPLIED FILLET SEAL, IAW SRM 51-70-10-2R PAR 22 AND SRM 51-20-05-0G.
